# SDR SWAA2014022125365

- Difficulty date: February 20, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 32,041 hours, 18,912 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 116A45301
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING STATION 206.32, AFT MOST STRINGER CRACKED.  R & R STRINGER IAW SRM.
